MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CMOS VIDEO RHINO-LARYNGOSCOPE

KARL STORZ SE & CO. KG CMOS VIDEO RHINO-LARYNGOSCOPE
Model Number 11102CM
Medical Device Problem Codes No Display/Image (1183); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that there is a leak and no image.Defect was detected during check up.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Device evaluation: the following damages were found during visual and functional investigation: ---image is missing.---liquid damage was found on the interface board.---strain relief of the supply cable is damaged.---buttons are not functioning.---rattling or scraping noises in the steering mechanism.---angle cover leaks due to a cut.---inserting part is kinked.---liquid inside the housing.A visual and functional test was carried out on the endoscope.The endoscope shows signs of wear and scratches.The strain relief of the supply cable shows damage.The steering mechanism rattles and scrapes.The angle cover is mechanically damaged, causing the endoscope to leak.There is moisture in the housing.The sensor and the interface board are damaged by moisture.This also caused the buttons to malfunction.This was caused by a mechanical impact that compressed and damaged the angle cover, causing it to leak.The ingress of moisture caused the sensor and the interface board to fail.For this reason, a user misuse error is to be assumed which led to the missing image.The device passed the quality check at the time of delivery.This event is filed under internal complaint id (b)(4).

Brand Name
CMOS VIDEO RHINO-LARYNGOSCOPE
Common Device Name
CMOS VIDEO RHINO-LARYNGOSCOPE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22785121
Report Number9610617-2025-01404
Device Sequence Number9822963
Product Code EOB
UDI-Device Identifier04048551402405
UDI-Public04048551402405
Combination Product (Y/N)N
Initial Reporter CountryLH
PMA/510(K) Number
K182186
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11102CM
Device Catalogue Number11102CM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer10/27/2025
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown